# SDR CA000621032

- Difficulty date: May 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 50,934 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH , NO INDICATION DOWN AND LOCK FOR NOSE LANDING GEAR. AIRCRAFT MADE GO AROUND TO VISUALLY VERIFY GEAR DOWN AND LOCK AND FINALLY LAND WITH NO PROBLEM. THE PROBLEM RESULT AT 2 LIGHT BULB BURNT OUT. BULB REPLACED AND AIRCRAFT RETURNED TO SERVICE.
